# SDR CALA2012103100692

- Difficulty date: October 30, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 33,192 hours, 12,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AFT OF AFT CARGO DOOR , MID SECTION APPROX. 3.25 INCHES FROM EDGE BLENDED OUT DAMAGE.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01. REPAIRED AREA IAW SRM 53-00-01, REPAIR 22.
